# SDR QXEA200400035

- Difficulty date: January 16, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 4,927 hours, 5,626 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Wire
- Condition: Chafed
- Location: Pax Door
- Part time: 4,927 hours, 5,626 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

SEA - FLIGHT 2431 - FLIGHT ATTENDANT NOTICED SMOKE AND A ONE INCH FLAME COMING FROM THE THE MAIN CABIN DOOR HINGE BRUSH GUARD.  TWO FIRE EXTINGUISHERS WERE USED TO PUT FLAME OUT.  MAINTENANCE INSPECTED THE AIRCRAFT AND MAIN CABIN DOOR.  A CHAFED WIRE TO THE MAIN CABIN DOOR LIGHTING WAS FOUND AND REPAIRED.  OPERATIONAL CHECKS WERE PERFORMED, THE FIRE EXTINGUISHERS WERE REPLACED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE AIRSTAIR LIGHTING WAS PLACED ON MEL.
